# SDR EISA95453

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN RT WING RIB NEAR LOWER FASTENER HOLES AT WS 686.5 AT 2ND STRINGER AFT OF FRONT SPAR.  INSTALLED MANUFACTURED RIB PER SB 727-57-0127.  (M)
